A case of drug-induced bullous pemphigoid associated with teriflunomide: A patient with relapsing multiple sclerosis


Arslan D., Aksakal A. B., Erdem O., Tuncer M. A.

MULTIPLE SCLEROSIS AND RELATED DISORDERS, vol.43, 2020 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2020
  • Doi Number: 10.1016/j.msard.2020.102157
  • Journal Name: MULTIPLE SCLEROSIS AND RELATED DISORDERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, EMBASE, MEDLINE
  • Keywords: Multiple sclerosis, Teriflunomide, Cutaneous adverse effect, Drug-induced bullous pemphigoid, IMMUNE, PROBABILITY
  • Hacettepe University Affiliated: Yes

Abstract

Background: There aren't many reported skin changes associated with teriflunomide use in patients with multiple sclerosis (MS) mm Only one life-threatening gross skin change has been reported so far; a patient with toxic epidermal necrolysis. There are also a few case reports about cutaneous adverse effects of teriflunomide, such as eczema, rash and palmar pustular psoriasis. Methods: We herein report the first case of bullous drug reaction in a patient receiving teriflunomide treatment.